Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Chebyshev approximation to zero

James McLean Sloss

Vol. 15 (1965), No. 1, 305–313
Abstract

In this paper we shall be concerned with the questions of existence, uniqueness and constructability of those polynomials in k + 1 variables (x1,x2,,xk,y) of degree not greater than ns in xs and m in y which best approximate zero on I1 × I2 × × Ik+1, Is = [1,1], in the Chebyshev sense.

Mathematical Subject Classification
Primary: 41.40
Milestones
Received: 18 December 1963
Published: 1 March 1965
Authors
James McLean Sloss